# SDR C2XA10RI123

- Difficulty date: September 21, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 21,235 hours, 11,409 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2142 - OKC - FLIGHT CREW REPORTED LAV SMOKE DETECTOR WOULD NOT TEST AT GALLEY PANEL.  MX REMOVED AND REPLACED LAV SMOKE DETECTOR PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
